# SDR AWXA9600667

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2455 - DURING ROUTINE MAINTENANCE INSPECTION, FOUND L-1 DOOR EMERGENCY EXIT LIGHT (OUTER DOOR) DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONS CHECK GOOD.  (M)
